On the Real Roots of Euler Polynomials.
Monatshefte für Mathematik, Tome 106 (1988) no. 1, pp. 115-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Euler polynomial of degree n, location of the positive roots, number of the positive roots
@article{MOMA_1988__106_1_178396,
author = {Hubert Delange},
title = {On the {Real} {Roots} of {Euler} {Polynomials.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {115--138},
year = {1988},
volume = {106},
number = {1},
zbl = {0653.10011},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__106_1_178396/}
}
Hubert Delange. On the Real Roots of Euler Polynomials.. Monatshefte für Mathematik, Tome 106 (1988) no. 1, pp. 115-138. http://geodesic.mathdoc.fr/item/MOMA_1988__106_1_178396/